# SDR HNAA9697944

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Pin
- Condition: Not Stowed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3243 - TPA-FLL - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR PIN NOT STOWED, RESTOWED PIN.  AT RON, INSPECTED NOSE GEAR GROUND LOCK, LUBRICATED AND CHECKED FOR PROPER OPERATION.  (M)
